Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 561504, 5 pages
http://dx.doi.org/10.1155/2013/561504
Research Article

Optimization Algorithm of Control Channel Selection for Wireless Networks

1College of Command Information Systems, PLA University of Science & Technology, Nanjing 210007, China
2School of Mathematical Sciences, Institute of Mathematics, Nanjing Normal University, Nanjing 210023, China
3Department of Computer Science & Technology, Nanjing University, Nanjing 210093, China
4Faculty of Electrical Engineering, Mathematics and Computer Science, University of Twente, P.O. Box 217, 7500 AE Enschede, The Netherlands

Received 2 August 2013; Accepted 13 October 2013

Academic Editor: Matjaz Perc

Copyright © 2013 Jian Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Chen, Huahui Yu, Jingyu Hua, and Xiaoyan Zhang, “Optimization Algorithm of Control Channel Selection for Wireless Networks,” Mathematical Problems in Engineering, vol. 2013, Article ID 561504, 5 pages, 2013. doi:10.1155/2013/561504